# SDR SWIA200616880

- Difficulty date: March 15, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 9,231 hours, 7,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.0 LBL27 INBD CLIP ON INTERCOSTAL IS CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED P/N 601R 31171-17 CLIP ON INTERCOSTAL AT FS484 LBL27 IAW 601R 53-41-059.
